# SDR BJNA202505150001

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N802XT
- Make and model: Boeing 737-8F2
- Aircraft serial: 34405
- Aircraft time: 60,639 hours, 30,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 11200
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED R1 DOOR EMERGENCY EXIT LIGHT INOP.  FOUND POWER SUPPLY TO BE FAULTY. R/R EMERGENCY EXIT LIGHT POWER SUPPLY IAW AMM 33-51-06-960-806. SEE SUBSEQUENT ACTION FOR R/R OF BATTER AND OPS CHECK. CHARGER LOCATION M1674.  R/R BATTERY PACK ASSY ON POWER SUPPLY IAW AMM 33-51-06-960-805. R/R LIGHT BULB ON R1 DOOR EMERGENCY LIGHT IAW AMM 33-51-04-960-801.   OPS CHECK GOOD. A/C OK FOR SERVICE.
